# SDR AALA972249

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  OVERHEAD TOP OF DOOR.  REPLACED RT AFT SERVICE DOOR BATTERY PACK.  TST:  67,128.48 HOURS.  CYCLES:  44,153.  (X)
